Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viracept/Stocrin Combo
May 28, 2001

Dear Dr. Bartlett, Until a week ago I was on a Comvivir/Viracept Combo, After discussions with my Doc, we decided that I will switc for Comvivir/Stocrin which I have (7 days ago), I must say that I have not have a lot of the side effects except feeling a bit dizy, today, this morning I have noticed that My left arm, specially my left hand feels numb, like if my muscles were speeling, Is this part of the side effects?, should I worry about this? I also feel my face like if it was a bit hot and the muscles in my checks also a bit numb. Grateful If you could answer this question.

Response from Dr. Bartlett

For our other readers, Stocirn is the brand name for efavirenz, (Sustiva), outside of the US. After starting Stocrin, it is not uncommon to have a period of dizziness. The dizziness is usually transient and will resolve after 2-3 weeks. The symptoms in your left arm are uncommon for a drug reaction; usually drug reactions are symmetric; ie involve both sides. I suggest that you contact your health care provider about the left arm symptoms and get their advice. Good luck!



Previous
Kaletra with Klonopin
Next
swollen lymph nodes in neck

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement